# SDR ASOA2015030512340

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 CORRODED BETWEEN STR 27 + 26R, FRAME.   REMOVED CORROSION ON FS 333.00 FROM STR 27-26R IAW SRM 51-21-06-001-001-A01.  EVALUATED TREATED LOCATION IAW SRM 53-21-06-101-002-A02.  COMPLIED WITH EA 32-2015-067.
